Journal on Mathematics Education (JME) Call for Papers 2017-2018

We invite you to submit your paper to JME. The editorial board welcomes complete unpublished and original works on mathematics education. Papers submission deadlines:
Vol. 9 No. 1 Jan 2018, submission deadline: 9 Oct 2017
Vol. 9 No. 2 July 2018, submission deadline: 15 April 2018
Vol. 10 No. 1 Jan 2019, submission deadline: 9 Oct 2018
Vol. 10 No. 2 July 2019, submission deadline: 15 April 2019

Papers published in the six-monthly journal (January and July):
(1) report evaluation and research findings;
(2) treat conceptual and methodological issues; and/or
(3) consider the implications of the above for action.

We recommend authors to check your articles by plagiarism prevention tool ( before submitted.

Registration and login are required to submit items online and to check the status of current submissions.

Already have a Username/Password for Journal on Mathematics Education?


Need a Username/Password?

If you have any questions, please feel free to contact the editorial secretariat at:

Posted: 2015-10-29
1 - 1 of 1 Items

Journal on Mathematics Education
Program S3 Pendidikan Matematika FKIP Universitas Sriwijaya
Kampus FKIP Bukit Besar
Jl. Srijaya Negara, Bukit Besar
Palembang - 30139

p-ISSN: 2087-8885 | e-ISSN: 2407-0610
Journal on Mathematics Education is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License

View My Stats

Indexed in: